# SDR SWAA2023072871841

- Difficulty date: June 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 303.9 BETWEEN STR16L TO STR17L AND WL213.1 FWD GALLEY AND LAV 2023-405030<[01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE. 17-DEC-23 TOOL USED UT EQUIPMENT PN. 45MG; SN. 130066401; DUE DATE. 21-SEP-23;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24;[03] TOOL USED: RADIOMETER; PN: XRP-3000; SN:1753759; DUE DATE: 14-OCT-23;[04] REPAIRED FRAME ON BS 303.9 BETWEEN STR16L TO STR17L AND WL213.1 FWD GALLEY AND LAVATORY IAW EA23-153-02103-WIP1 AND EA23-153-02103 SEE INDIVIDUAL SIGNOFFS BELOW;[05] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
